American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 133 found      Go to page: 1 2 3 4 5

[91] Mariusz Urbanski and Anna Zdunik. Geometry and ergodic theory of non-hyperbolic exponential maps. Trans. Amer. Math. Soc. 359 (2007) 3973-3997. MR 2302520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Robert L. Devaney and Sebastian M. Marotta. The McMullen domain: Rings around the boundary. Trans. Amer. Math. Soc. 359 (2007) 3251-3273. MR 2299454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information   
View Article: PDF

[95] Xavier Buff and Arnaud Chéritat. How regular can the boundary of a quadratic Siegel disk be?. Proc. Amer. Math. Soc. 135 (2007) 1073-1080. MR 2262908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Arnaud Chéritat. Ghys-like models for Lavaurs and simple entire maps. Conform. Geom. Dyn. 10 (2006) 227-256. MR 2261050.
Abstract, references, and article information   
View Article: PDF

[97] Norbert Steinmetz. On the dynamics of the McMullen family $R(z)=z^m +\lambda/z^{\ell}$. Conform. Geom. Dyn. 10 (2006) 159-183. MR 2261046.
Abstract, references, and article information   
View Article: PDF

[98] P. Roesch. Some rational maps whose Julia sets are not locally connected. Conform. Geom. Dyn. 10 (2006) 125-135. MR 2237276.
Abstract, references, and article information   
View Article: PDF

[99] Lasse Rempe. A landing theorem for periodic rays of exponential maps. Proc. Amer. Math. Soc. 134 (2006) 2639-2648. MR 2213743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Saeed Zakeri. On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006) 2239-2250. MR 2213696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Volodymyr Nekrashevych. Limit spaces. Math. Surveys Monogr. 117 (2005) 71-116.
Book volume table of contents   
View Article: PDF

[102] Volodymyr Nekrashevych. Basic definitions and examples. Math. Surveys Monogr. 117 (2005) 1-29.
Book volume table of contents   
View Article: PDF

[103] Volodymyr Nekrashevych. Algebraic theory. Math. Surveys Monogr. 117 (2005) 31-69.
Book volume table of contents   
View Article: PDF

[104] Volodymyr Nekrashevych. Iterated monodromy groups. Math. Surveys Monogr. 117 (2005) 137-160.
Book volume table of contents   
View Article: PDF

[105] Volodymyr Nekrashevych. Orbispaces. Math. Surveys Monogr. 117 (2005) 117-136.
Book volume table of contents   
View Article: PDF

[106] Volodymyr Nekrashevych. Self-Similar Groups. Math. Surveys Monogr. 117 (2005) MR MR2162164.
Book volume table of contents   

[107] Volodymyr Nekrashevych. Examples and applications. Math. Surveys Monogr. 117 (2005) 161-221.
Book volume table of contents   
View Article: PDF

[108] Vadim A. Kaimanovich and Mikhail Lyubich. Conformal and harmonic measures on laminations associated with rational maps. Memoirs of the AMS 173 (2005) MR 2111096.
Book volume table of contents   

[109] Tien-Cuong Dinh and Nessim Sibony. Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Amer. Math. Soc. 18 (2005) 291-312. MR 2137979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] P. J. Rippon and G. M. Stallard. On questions of Fatou and Eremenko. Proc. Amer. Math. Soc. 133 (2005) 1119-1126. MR 2117213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[112] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Alexander Blokh and Lex Oversteegen. Backward stability for polynomial maps with locally connected Julia sets. Trans. Amer. Math. Soc. 356 (2004) 119-133. MR 2020026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003) 76-102. MR 1992038.
Abstract, references, and article information   
View Article: PDF

[115] Christian Henriksen. The combinatorial rigidity conjecture is false for cubic polynomials. Trans. Amer. Math. Soc. 355 (2003) 3625-3639. MR 1990165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[117] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Xavier Buff. On the Bieberbach conjecture and holomorphic dynamics. Proc. Amer. Math. Soc. 131 (2003) 755-759. MR 1937413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] A. Blokh and G. Levin. On dynamics of vertices of locally connected polynomial Julia sets. Proc. Amer. Math. Soc. 130 (2002) 3219-3230. MR 1912999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Walter Bergweiler. A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities. Proc. Amer. Math. Soc. 130 (2002) 3231-3236. MR 1913000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 133 found      Go to page: 1 2 3 4 5